MAUDE Adverse Event Report: ST PAUL PARAPAC 200 MEDIC, MODEL P200, PARAPAC 200D MEDI; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ST PAUL PARAPAC 200 MEDIC, MODEL P200, PARAPAC 200D MEDI; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 120002
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the valves were sticking.No patient injury was reported.
 
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4) as a result of warning letter cms# 617147.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.Device was received in with no apparent physical damages, only normal wear and tear to the casing.Performed functional tests for demand.The demand function failed to detect breaths.The root cause of the reported issue was found to be faulty demand valve.The technician replaced the faulty demand valve.

Brand Name
PARAPAC 200 MEDIC, MODEL P200, PARAPAC 200D MEDI
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16365392
Report Number3012307300-2023-01189
Device Sequence Number6757450
Product Code BTL
UDI-Device Identifier10610586045479
UDI-Public10610586045479
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number120002
Device Catalogue Number120002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Initial Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown